Optimal stopping and impulsive control of one-dimensional diffusion processes

Robin D. Thomas

Czechoslovak Mathematical Journal (1987)

  • Volume: 37, Issue: 2, page 271-292
  • ISSN: 0011-4642

How to cite

top

Thomas, Robin D.. "Optimal stopping and impulsive control of one-dimensional diffusion processes." Czechoslovak Mathematical Journal 37.2 (1987): 271-292. <http://eudml.org/doc/13639>.

@article{Thomas1987,
author = {Thomas, Robin D.},
journal = {Czechoslovak Mathematical Journal},
keywords = {diffusion processes; optimal stopping; impulsive control; weighted Sobolev spaces; superharmonic majorants},
language = {eng},
number = {2},
pages = {271-292},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Optimal stopping and impulsive control of one-dimensional diffusion processes},
url = {http://eudml.org/doc/13639},
volume = {37},
year = {1987},
}

TY - JOUR
AU - Thomas, Robin D.
TI - Optimal stopping and impulsive control of one-dimensional diffusion processes
JO - Czechoslovak Mathematical Journal
PY - 1987
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 37
IS - 2
SP - 271
EP - 292
LA - eng
KW - diffusion processes; optimal stopping; impulsive control; weighted Sobolev spaces; superharmonic majorants
UR - http://eudml.org/doc/13639
ER -

References

top
  1. A. Bensoussan, Optimal impulsive control theory, Lecture notes control and information sc. 16, 1980. (1980) Zbl0409.93051MR0547464
  2. A. Bensoussan J. L. Lions, Applications des inéquations variationnelles en contrôle stochastique, Dunod, Paris, 1978. (1978) Zbl0411.49002MR0513618
  3. G. Birkhoff, Lattice theory, Providence, Rhode Island, 1967. (1967) Zbl0153.02501MR0227053
  4. E. B. Dynkin, Markov processes, Mir, Moscow, 1963. (1963) Zbl0158.16806MR0193670
  5. D. Kinderlehrer G. Stampacchia, An introduction to variational inequalities and their applications, Academic Press, 1980. (1980) Zbl0457.35001MR0567696
  6. P. Mandl, Analytical treatment of one-dimensional Markov processes, Academia, Praha, 1968. (1968) Zbl0179.47802MR0247667
  7. B. Oksendal, An introduction to stochastic differential equations with applications, Preprint 1983. (1983) 
  8. J. Saint-Raymond, Boreliens à coupes K σ , Bull. Soc. Math. France 104 (1976), 389-400. (1976) MR0433418
  9. A. N. Širjajev, Optimal stopping rules, Springer-Verlag, 1978. (1978) MR0468067
  10. A. D. Ventcel, A course in the theory of random processes, Nauka, Moscow, 1975 (Russian). (1975) Zbl0364.35046MR0431314

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.